| Model Number |
8253001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: during the internal evaluation performed by the facility found that fuse had blown.Once it was replaced the device worked properly as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that nim mainframe, standard monopolar probe was not responding, even after trying multiple probes, double-checking the settings, and ensuring proper grounding.There was no patient impact.